RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 1, Pages 10–16 (Mi cheb57)  

This article is cited in 2 scientific papers (total in 2 papers)

Diagonal polygons over semigroups of isotopic transformations

T. V. Apraksina

Moscow Electronic Engineering Institute

Full text: PDF file (397 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 512.579, 512.534.5
MSC: 20Mxx
Received: 12.05.2011

Citation: T. V. Apraksina, “Diagonal polygons over semigroups of isotopic transformations”, Chebyshevskii Sb., 12:1 (2011), 10–16

Citation in format AMSBIB
\Bibitem{Apr11}
\by T.~V.~Apraksina
\paper Diagonal polygons over semigroups of isotopic transformations
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 1
\pages 10--16
\mathnet{http://mi.mathnet.ru/cheb57}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3075063}


Linking options:
  • http://mi.mathnet.ru/eng/cheb57
  • http://mi.mathnet.ru/eng/cheb/v12/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Apraksina, “O sistemakh obrazuyuschikh diagonalnykh poligonov nad polugruppami izotonnykh i nepreryvnykh preobrazovanii”, PDM, 2014, no. 4(26), 5–12  mathnet
    2. Ilia V. Barkov, “Bidiagonal ranks of completely (0-)simple semigroups”, Zhurn. SFU. Ser. Matem. i fiz., 9:2 (2016), 144–148  mathnet  crossref
  • Number of views:
    This page:94
    Full text:48
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019